# SDR SWIA201024976

- Difficulty date: October 3, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 21,573 hours, 18,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CEILING EMERGENCY LIGHT IS INOPERATIVE.  (FLT 6698)  RELAMPED EMERGENCY LIGHT.
